# SDR N6WA20140724002

- Difficulty date: July 24, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 24,860 hours, 17,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Printed Ckt Board
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLICKER DURING POWER TRANSFER FROM APU TO GPU.  REMOVED JB 11 PCB 5 & PERFORMED OPERATIONS CHECK IAW AMM 33-51-17.  OPERATIONS CHECKED GOOD AT THIS TIME.
